# SDR ASAA2023040942795

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,097 hours, 17,399 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250350030
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 EEC ILLUMINATED DURING TAXI OUT, MULTIPLE PREVIOUS WRITE UPS. ( AT LEAST 5). GROUNDED - YES. REMOVED AND REPLACED J6 HARNESS, REF B737-800 AMM 73-21-06-400-801-F00.
